Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleGröbner–Shirshov bases of some monoids
Author(s) Fırat Ateş, A.Sinan cCevik, Eylem G. Karpuz, Canan Kocapınar
TypeArticle in Journal
AbstractThe main goal of this paper is to define Gröbner–Shirshov bases for some monoids. Therefore, after giving some preliminary material, we first give Gröbner–Shirshov bases for graphs and Schützenberger products of monoids in separate sections. In the final section, we further present a Gröbner–Shirshov basis for a Rees matrix semigroup.
KeywordsGröbner–Shirshov basis, Monoid, Graph and Schützenberger products, Rees matrix semigroup
ISSN0012-365X
URL http://www.sciencedirect.com/science/article/pii/S0012365X11000987
LanguageEnglish
JournalDiscrete Mathematics
Volume311
Number12
Pages1064 - 1071
Year2011
Edition0
Translation No
Refereed No
Webmaster